| Model Number |
2465-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 2 of the bd alaris¿ lvp ss bag 20d low sorb ss 0.2m were leaking at the filter site.The following information was provided by the initial reporter: 2 tubing set were leaking at the filter site.
Additional Manufacturer Narrative
No photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.This type of complaint- leakage from filter is a known issue and is being investigated on multiple levels of our organization.The filter supplier, our manufacturing teams, r&d, and our quality engineers are all working diligently to determine the root causes and eliminate further occurrences from taking place.A device history record review for model 2465-0007 lot number 22115367 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
Event or Problem Description